Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Convenient analytic recurrence algorithms for the Adomian polynomials
Author

Jun-Sheng Duan
Journal / Anthology

Applied Mathematics and Computation
Year: 2011
Volume: 217
Issue: 13
Page range: 6337-6348
Description

In this article we present four analytic recurrence algorithms for the multivariable Adomian polynomials. As special cases, we deduce the four simplified results for the one-variable Adomian polynomials. These algorithms are comprised of simple, orderly and analytic recurrence formulas, which do not require time-intensive operations such as expanding, regrouping, parametrization, and so on. They are straightforward to implement in any symbolic software, and are shown to be very efficient by our verification using Mathematica 7.0. We emphasize that from the summation expressions, An Pn k1Uk n for the multivariable Adomian polynomials and An = Pnk 1f ku0Ck n for the one-variable Adomian polynomials, we obtain the recurrence formulas for the Uk n and the Ck n. These provide a theoretical basis for developing new algorithmic approaches such as for parallel computing. In particular, the recurrence process of one particular algorithm for the one-variable Adomian polynomials does not involve the differentiation operation, but significantly only the arithmetic operations of multiplication and addition are involved; precisely C1n un n P 1 and Ck n 1 n Pnk j0 j 1uj1Ck1 n1j 2 6 k 6 n. We also discuss several other algorithms previously reported in the literature, including the AdomianRach recurrence algorithm [1] and this authors index recurrence algorithm [23,36].
Subject

*Unclassified